# SDR WRLA2008037

- Difficulty date: March 7, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND UPPER FWD RUDDER PANEL 376VL HAS 2EA SCREW HOLES ELONGATED.  REPAIRED UPPER FWD RUDDER PANEL 376VL SCREW HOLES PER ECRA 242NW-55-DC10-014 AND ECRA, 242NW-55-DC10-015.
